DSpace
 

iRepository at Perpustakaan UniMAP >
The Library >
Conference Papers >

Please use this identifier to cite or link to this item: http://dspace.unimap.edu.my:80/dspace/handle/123456789/10210

Title: Jacobi methods in solving fuzzy linear systems
Authors: Nurhakimah, Ab. Rahman
Mohd Lazim, Abdullah
Ilyani, Abdullah
???metadata.dc.contributor.url???: hamikahrun@yahoo.com
lazim_m@umt.edu.my
ilyani@umt.edu.my
Keywords: Jacobi method;Refinement of Jacobi method;Refinement of Jacobi over Relaxation method;Fuzzy linear systems;Regional Conference on Applied and Engineering Mathematics (RCAEM)
Issue Date: 2-Jun-2010
Publisher: Universiti Malaysia Perlis (UniMAP)
???metadata.dc.publisher.department???: Institut Matematik Kejuruteraan
Citation: Vol.1(7), p.60-65
Series/Report no.: Proceedings of the 1st Regional Conference on Applied and Engineering Mathematics (RCAEM-I) 2010
Abstract: Jacobi is one of the iterative methods in solving fuzzy linear systems, but its rate of convergence is low. Therefore two iterative methods are proposed. They are Refinement of Jacobi method and Refinement of Jacobi over Relaxation method. A numerical example is given in order to show how of both methods solve fuzzy linear systems. Then a simple comparison is given to show the efficiency of the proposed methods with Jacobi method. By numerical results, both methods are valid in solving fuzzy linear systems. At the end, the proposed methods have smaller error, shorter number of iterations and rate of convergence is higher. Therefore, Refinement of Jacobi over Relaxation method is better in solving fuzzy linear systems. On the other hand, Refinement of Jacobi method is better compared to Jacobi method to solve fuzzy linear systems.
Description: 1st Regional Conference on Applied and Engineering Mathematics (RCAEM-I) 2010 organized by Universiti Malaysia Perlis (UniMAP) and co-organized by Universiti Sains Malaysia (USM) & Universiti Kebangsaan Malaysia (UKM), 2nd - 3rd June 2010 at Eastern & Oriental Hotel, Penang.
URI: http://hdl.handle.net/123456789/10210
Appears in Collections:Conference Papers

Files in This Item:

File Description SizeFormat
Paper ID R021.pdf116.02 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! Perpustakaan Tuanku syed Faizuddin Putra, Kampus Pauh Putra, Universiti Malaysia Perlis, 02600, Arau Perlis
TEL: +604-9885420 | FAX: +604-9885405 | EMAIL: rujukan@unimap.edu.my Feedback